UP MBA Life | The 24-Hour Exam (+long quiz)

This is UP MBA Life…. 

Aug 30, 2012 – 18:00 hours (24 hours till deadline): Received the hellish Operations Management Exam at exactly 18:00 hrs. Logged out using the finger scanner from my office and immediately went to the University for my 18:30 – 19:30 class.

Aug 30, 2012 – 19:00 hours (23 hours till deadline): Listened to our Management Accounting Instructor as he discussed the BALANCED SCORECARD.

Aug 30, 2012 – 20:00 hours (22 hours till deadline): Sneaked for a quick cigarette break after the Management Accounting class; Priming up for the Operations Management Class.

Aug 30, 2012 – 21:00 hours (21 hours till deadline): Surprisedly took a long quiz containing 66 questions that is good for ONLY 22 minutes! I was able to answer 62 out of 66 (leaving at least 2 questions blank).

Aug 30, 2012 – 22:00 hours (20 hours till deadline): Ordered a coffee from a coffee shop where I, and my colleagues,  dissected the exam cases.

Aug 30, 2012 – 23:00 hours (19 hours till deadline): In the heat of discussions, pointing out  different perspectives on the given case facts and briefly splurging out views on how to analyze the cases.

Aug 31, 2012 – 00:00 hours (18 hours till deadline): Rode my motorcycle and breezed to my apartment (Luckily I’m safe).

Aug 31, 2012 – 01:00 hours (17 hours till deadline): Caught my housemate watching a John Lloyd (local actor) movie. I badly wanted a breather from the busy day at work and the exhausting case discussions so I unleashed my cheesy side and just enjoyed the movie.

Aug 31, 2012 – 02:00 hours (16 hours till deadline): Organized my ideas, and started to write an outline.

Aug 31, 2012 – 03:00 hours (15 hours till deadline): Had a difficultly writing outline drafts for the case analyses;  think stress caught up on me.

Aug 31, 2012 – 04:00 hours (14 hours till deadline): Still had a difficultly writing outline drafts for the case analyses;  decidedly took a nap.

Aug 31, 2012 – 05:00 hours (13 hours till deadline): Dreamt about the cases! (Even in dreams, the cases haunt me!)

Aug 31, 2012 – 06:00 hours (12 hours till deadline): Woke up; Nothing special, just personal stuff.

Aug 31, 2012 – 07:00 hours (11 hours till deadline): Read the 3 cases again to see if I missed something.

Aug 31, 2012 – 08:00 hours (10 hours till deadline): Started to write answers for Case  #1

Aug 31, 2012 – 09:00 hours (9 hours till deadline): Still writing…

Aug 31, 2012 – 10:00 hours (8 hours till deadline): Finally, breakfast!!

Aug 31, 2012 – 11:00 hours (7 hours till deadline): Rounded up answers for Case #1 and lightly edited it. Started to write answers for Case # 2

Aug 31, 2012 – 12:00 hours (6 hours till deadline): Still writing… (noisy, crumbling stomach)

Aug 31, 2012 – 13:00 hours (5 hours till deadline): Finished answering Case # 2 and didn’t bother to edit it as my eyes are aching!

Aug 31, 2012 – 14:00 hours (4 hours till deadline): Took a 30-minute break, ate lunch then immediately answered Case # 3

Aug 31, 2012 – 15:00 hours (3 hours till deadline): Still writing… (butt is itchy from sitting all day)

Aug 31, 2012 – 16:00 hours (2 hours till deadline): Finished answering the 3 [INSERT SARCASM] Cases. Normally, case analysis should answered on a 1 per week rate, but I answered 3 in a span of 24-hours.

Started editing what I wrote.

Aug 31, 2012 – 17:00 hours (1 hours till deadline): Still editing for carelessness! Urgh!

Aug 31, 2012 – 18:00 hours (0 hours till deadline): At last! FREEEEDDOOOMMM!!! didn’t imagine I could do that in a span of 24 freaking hours!

Are you ready for your UP MBA Life?

Comments

Leave a Comment